# SDR UALA2012041902335

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 40,427 hours, 14,082 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME DENTED STA 1400, STR 26L.  MAJOR REPAIR ACCOMPLISHED.  TRIMMED OUT DAMAGE, ACP HFEC INSP, NO CRACK FOUND.  FABRICATE REPAIR ANGLE PER REO- G10758, REV B, AND UA EVA-50516.
